i was prescribed this drug for ra i uded to take 6 once a week but he uped the dose to 8 i now feel really sick all the time could it be the drug ? i also take once a week a frolic acid
It helped me to split my dose. I would take the two doses less than 24 hrs apart though. When I took my eight pills all at once I felt a littl dizzy and queasy, along with some brain fog. I still experienced the brain fog but not the other side effects. Do you split your dose? How long have you been taking it? Maybe your side effects will improve with time. Good luck.
I take 8 Methotrexate pills every Thursday.. The queasy feeling will go away after a few weeks. Also my doctor has me taking folic acid every day.
My doctor prescribed Mucinex to take along with Methotrexate to ease nausea and mouth sores.
Ask your doctor for Zofran until your body gets use to Methotrexate pills.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2009 • 1 answer
Posted 5 Feb 2011 • 6 answers
Posted 24 Feb 2015 • 2 answers
Posted 20 Mar 2016 • 1 answer
Posted 30 Nov 2017 • 1 answer